MAUDE Adverse Event Report: COVIDIEN P400 PREM U/M 16FR SL TMP SNS; DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE

COVIDIEN P400 PREM U/M 16FR SL TMP SNS; DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE
Model Number P4P16XTS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the foley detaches from the closed system at the connection point, under the tamper evident seal.There was no patient harm reported.
 
Additional Manufacturer Narrative
Additional information: h4 device manufacture date added.The lot number received was not a valid lot number because it had one extra digit than the lot numbers that are generated by this manufacturing site.According to the manufacturing site database, the lot number 2014015664 is the probable lot number which was found as the most similar number.The device history record (dhr) was reviewed (based on the most probable lot), and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr showed that all acceptance criteria inspections, per established sampling levels, were within acceptable limits during the production process.There were no samples or digital image submitted with this complaint.The complaint will be reopened if a sample is received.The reported condition could not be confirmed.Because no samples or photos were received for evaluation, the reported issue could not be confirmed; however, there have been cases reported in the past for catheter detachment, and a corrective and preventative action (capa) was opened to investigate and address the issue through a more robust investigation.Results of the investigation will be documented through the capa.This complaint will be used for tracking and trending purposes.D4 lot number has been updated per information from the investigation.

Brand Name
P400 PREM U/M 16FR SL TMP SNS
Common Device Name
DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11477360
Report Number9612030-2021-02811
Device Sequence Number3834901
Product Code FFG
UDI-Device Identifier10884521069060
UDI-Public10884521069060
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberP4P16XTS
Device Catalogue NumberP4P16XTS
Device Lot Number2014015664
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer03/09/2021
Initial Report FDA Received Date03/12/2021
Supplement Report FDA Received Date05/10/2021
Patient Sequence Number1